Also irritability will this go away or should I stop taking it?
Sara; Please don't just stop this inhaler without talking with your doctor. But all the problems your asking are side effects of this Inhaler. They are under the rare section but really makes no difference if you're having them. You should give the doctor a call and see if there is another that is not going to do this to you .Normally they well use this once a day and remember this is for COPD and does not have a fast relief so don't use this in place of your normal Inhaler. But there are several others that should not do this or if you're in the office tell the doctor these are getting pretty expensive do you have some trials of these long-acting inhalers so you can try it before you fill the prescription. Also, there might be a chance that these side effects are going to go away. But they normally don't with the Steroid in it. Also, this type of inhaler can drop your vitamin D and Calcium so make sure they check these kinds of things from time to time. feel free to check with us anytime and someone can help you lot of nice people here Anyway YOU SHOULD CLEAR THIS UP WITH YOUR DOCTOR and just for your sake if the doctor prescribing these is not a pulmonary doctor you should have your doctor recommend one. And have your Interest for other things if you breathing problems continue. best of luck to you Chuck1957
- Symbicort Information for Consumers
- Symbicort Information for Healthcare Professionals (includes dosage details)
- Side Effects of Symbicort (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Dec 2010 • 2 answers
Posted 21 Mar 2012 • 2 answers
Posted 15 Nov 2015 • 5 answers
Posted 7 Oct 2017 • 1 answer
Posted 20 Dec 2017 • 1 answer